
Solvin Cold Tablet
Price:
Get Latest Price
In Stock
Product Specifications
| Pacakaging (Quantity Per Box) | 50 strips per box |
| Origin of Medicine | Synthetic |
| Salt Composition | Paracetamol 500 mg Phenylephrine 10 mg Chlorpheniramine 2 mg |
| Drug Type | Other, Allopathic |
| Ingredients | Paracetamol Phenylephrine Chlorpheniramine |
| Physical Form | Other, Tablet |
| Function | Other, Relief from cold sneezing nasal congestion and headache |
| Recommended For | Individuals experiencing common cold symptoms |
| Dosage | One tablet 2-3 times a day |
| Dosage Guidelines | Take with water after meals or as directed by a physician |
| Suitable For | Other, Adults and children above 12 years |
| Quantity | 10 tablets per strip |
| Storage Instructions | Store in a cool dry place away from direct sunlight |
Company Details
Business Type
Exporter, Supplier, Trading Company, Wholesaler
Employee Count
10
Establishment
2016
Working Days
Monday To Sunday
GST NO
27ECKPK8338H2Z3
Related Products
Explore Related Categories
More Products From This Seller
Seller Details
GST - 27ECKPK8338H2Z3
Nagpur, Maharashtra
Accepts only Foreign inquiries
Proprietor
Mr Dr Dhananjay
Address
Amrut Apartment, FL No B 2, Plot No 17, NIT Layout, Swavalambi Nagar, Nagpur, Maharashtra, 440022, India
anti cold tablets in Nagpur
Report incorrect details































